Characters and inner forms of a quasi-split group over R
Compositio Mathematica, Volume 39 (1979) no. 1, p. 11-45
@article{CM_1979__39_1_11_0,
     author = {Shelstad, Diana},
     title = {Characters and inner forms of a quasi-split group over $R$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {1},
     year = {1979},
     pages = {11-45},
     zbl = {0431.22011},
     mrnumber = {539000},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_1_11_0}
}
Shelstad, D. Characters and inner forms of a quasi-split group over $R$. Compositio Mathematica, Volume 39 (1979) no. 1, pp. 11-45. http://www.numdam.org/item/CM_1979__39_1_11_0/

[1] J. Arthur: "Harmonic analysis of the Schwartz space on a reductive Lie group II." Unpublished manuscript.

[2] A. Borel and J. Tits: Groupes reductifs, Inst. Hautes Études Sci. Publ. Math., 27 (1965) 55-152. | Numdam | MR 207712 | Zbl 0145.17402

[3] P. Gérardin: Construction de séries discrètes p-adiques. Lecture Notes in Mathematics 462. Springer, Berlin etc. (1975). | MR 396859 | Zbl 0302.22002

[4] Harish-Chandra: Discrete series for semisimple Lie groups I, Acta Math., 113 (1965) 241-318. | MR 219665 | Zbl 0152.13402

[5] Harish-Chandra: Discrete series for semisimple Lie groups II, Acta Math., 116 (1966) 1-111. | MR 219666 | Zbl 0199.20102

[6] Harish-Chandra: Harmonic analysis on real reductive groups I, J. Funct. Analysis, 19 (1975) 104-204. | MR 399356 | Zbl 0315.43002

[7] Harish-Chandra: Harmonic analysis on real reductive groups II, Inventiones Math., 36 (1976) 1-55. | MR 439993 | Zbl 0341.43010

[8] Harish-Chandra: Harmonic analysis on real reductive groups III, Annals of Math., 104 (1976) 117-201. | MR 439994 | Zbl 0331.22007

[9] H. Hecht and W. Schmid: A proof of Blattner's conjecture, Inventiones Math., 31 (1975) 129-154. | MR 396855 | Zbl 0319.22012

[10] T. Hirai: Explicit form of the characters of discrete series representations of semisimple Lie groups, Proc. Sympos. Pure Math., Amer. Math. Soc., 26 (1973) 281-288. | MR 404529 | Zbl 0287.22013

[11] R. Howe: Representation theory for division algebras over local fields (tamely ramified case), Bull. Amer. Math. Soc., 77 (1971) 1063-1066. | MR 286939 | Zbl 0223.22009

[12] H. Jacquet and R. Langlands: Automorphic forms on GL(2). Lecture Notes in Mathematics 114, Springer, Berlin etc. (1970). | MR 401654 | Zbl 0236.12010

[13] A. Knapp: Commutativity of intertwining operators II, Bull. Amer. Math. Soc., 82 (1976) 271-273. | MR 407203 | Zbl 0333.22006

[14] A. Knapp and G. Zuckerman: "Classification theorems for representations of semisimple Lie groups." Lecture Notes in Mathematics 587, Springer (1977) 138-159. | MR 476923 | Zbl 0353.22011

[15] A. Knapp and G. Zuckerman: "Classification of irreducible tempered representations of semisimple Lie groups." Proc. Nat. Acad. Sci. U.S.A., 73 (1976) 2178-2180. | MR 460545 | Zbl 0329.22013

[16].G. Köthe: Topologische lineare Räume 1. Springer, Berlin etc. (1960). | MR 130551 | Zbl 0093.11901

[17] R. Langlands: "Problems in the theory of automorphic forms," Lectures in modern analysis and applications III. Lecture Notes in Mathematics 170, Springer, Berlin etc. (1970). | MR 302614 | Zbl 0225.14022

[18] R. Langlands: "On the classification of irreducible representations of real algebraic groups." Unpublished manuscript. | Zbl 0741.22009

[19] R. Langlands: "Stable conjugacy: definitions and lemmas." (To appear in Can. J. Math.). | MR 540901 | Zbl 0421.12013

[20] J.-P. Labesse and R. Langlands: "L-indistinguishability for SL(2)." (To appear in Can. J. Math.). | MR 540902 | Zbl 0421.12014

[21] I. Satake: Classification theory of semisimple algebraic groups, Lecture Notes in Pure and Applied Mathematics 3, Marcel Dekker, (1971). | MR 316588 | Zbl 0226.20037

[22] W. Schmid: Some properties of square-integrable representations of semisimple Lie groups, Annals of Math., 102 (1975) 535-564. | MR 579165 | Zbl 0347.22011

[23] D. Shelstad: "Some character relations for real reductive algebraic groups." Unpublished PhD. thesis, Yale University (1974).

[24] B. Speh and D. Vogan: "Reductibility of generalized principal series representations." (To appear). | MR 590291 | Zbl 0457.22011

[25] V. Varadarajan: The theory of characters and the discrete series for semisimple Lie groups, Proc. Sympos. Pure Math., Amer. Math. Soc., 26 (1973) 45-100. | MR 409730 | Zbl 0295.22014

[26] G. Warner: Harmonic analysis on semisimple Lie groups, two volumes. Springer, Berlin etc. (1972).